# SDR ASOA200801562

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 19,829 hours, 16,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT LOWER WING PLANK ACCESS HOLE 640CB WHILE PERFORMING ASA TASK NR 000-57-600-610.  INDICATION APPEARS TO BE CORROSION APPROX .040 DEEP, INDICATION IS MAPPED ON AIRCRAFT.  REPAIRED LOWER WING PLANK ACCESS HOLE 640CB IAW REO 601R-57-21-1033.  ASA EC/TC NEEDS C/W.  C/W EC/TC REO 601R-57-21-1033 IAW REO 601R-57-21-1033.
